Online
14th OCT
2022
10:00
TO
16:00


Bringing Local Communities Together.

Free Conference for Clerks, RFO's and Councillors.

Speakers

Discover the amazing speakers behind Scribefest Conference.

Scribefest Agenda

Browse the conference agenda to discover the most interesting sessions for you.

AGENDA

10:00 am - 10:05 am
Welcome
10:05 am - 10:10 am

The Sheringham Shantymen

The Shantymen travel widely throughout the UK and Ireland supporting Lifeboat Station
A special performance!
10:15 am - 10:30 am

Duncan Baker

Conservative MP for North Norfolk
Keynote Speaker
10:30 am - 11:00 am

John Fagan

CEO, Scribe
The Future of Transport
11:00 am to 11:10 am

COFFEE BREAK

11:10 am to 11:15 am

Lightning Speakers Round #1

20 slides and 5 minutes for each speaker
11:15 am to 11:20 am

Ray Evans

Clerk & Author of ‘An Improper Officer’
Exclusive Book Launch of An Improper Officer
11:20 am to 11:25 am

James MacCleary

Co-Director at Breakthrough Communications
Using Social Media to Engage Your Community
11:25 am to 11:30 am

Mark Tomkins

Founder & Creative Director of Aubergine
A 5-Minute Masterclass In Web Accessibility
11:30 am to 11:35 am

Fiona Anthony

Practice & Professional Development Manager at NPLAW
Bullying, Law & The Model Councillor Code Of Conduct
11:35 am to 11:50 am

Lightning Round #1 Panel

Ask your questions!
11:50 am to 12:20 pm

Alison Dunn

CEO of Citizens Advice Gateshead
Creating Warm Spaces for Your Residents
12:20 pm to 12:40 pm

LUNCH BREAK

12:40 pm to 1:10 pm

Eleanor Greene

Chief Accountant at Do the Numbers
The Updates to the The Practitioners' Guide on Accountability and Governance
1:10 pm to 1:40 pm

Eve Holt

Councillor at Manchester City Council & Director of GreaterSport
Healthy Neighbourhoods
1:40 pm to 1:50 pm

BREAK

1:50 pm to 1:55 pm

Lightning Speakers Round #2

20 slides and 5 minutes for each speaker
1:55 om to 2:00 pm

Eve Holt

Councillor at Manchester City Council & Director of GreaterSport
Encouraging Women into the Local Government Sector
2:00 pm to 2:05 pm

Hannah Driver

Head Accountant at Scribe
Top Tips for Budgeting and Forecasting
2:05 pm to 2:10 pm

Richard Choksey

Community Grower & Development Officer
The Gardeniser
2:10 pm to 2:15 pm

Marc Munier

Founder & CEO of Ditch Carbon
Simple Tips to Reduce Your Carbon Footprint
2:15 pm to 2:30 pm

Lightning Round #2 Panel

Ask your questions!
2:30 pm to 3:00 pm

Louise Baudet

Clerk & Magenta Occupational Therapist
Creatively Engaging Your Community
3:00 pm to 3:10 pm

BREAK

3:10 pm to 3:40 pm

Beckie Whitehouse

Clerk & Founder of Cloudless Sky Coaching
Happiness, Inner Confidence & Stress Management as a Clerk
3.40 pm to 3.50 pm

Elaine Spencer

The Feel Good Heal Good Coach
Guided Meditation Session
3:50 pm

Prizes & Say our Goodbyes

Partners

Our Latest
Articles

Lorem ipsum dolor sit amet, consectetur adipiscing elit. Dictum sollicitudin diam ac lorem cras tellus facilisis ut.

No items found.